# SDR YENA201708030634

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 46,304 hours, 16,313 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON PLATE STOP FITTING ON THE EMERGENCY DOOR IN PASSENGER CABIN.   REPLACED THE STOP FITTING IAW SRM 51-42-11, AND DRAWING D52279040.
